# SDR SWAA2013020112213

- Difficulty date: December 17, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LOWER ANGLE OF FLOORBEAM CRACKED AT BS 312, WL 202.5.  REPAIRED WEB IAW EO.
